# SDR SWAA2015120346683

- Difficulty date: November 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146A8200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FAIL SAFE STRAP CORRODED AT BS 794, RBL 25.  R & R STRAP IAW SRM & DWG.
